# SDR CA960320523

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Housing Actuator
- Part number: 5927079507
- Condition: Missing Bolt
- Location: Nose Ldg Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)WHEN LANDING GEAR SELECTED DOWN ON APPROACH, IT APPEARED NOSE LANDING GEAR DOORS WERE SLOW TO OPEN. THIS CONDITION WAS FOLLOWED BY A LOUD NOISE. SUBSEQUENT MAINTENANCE INVESTIGATION FOUND NOSE LANDING GEAR ACTUATOR UPPER BOLT MISSING. MAINTENANCE ACTION INVOLVED REPLACING HOUSING ACTUATOR, RETRACT ACTUATOR AND INSTALLING NEW BOLT. CHECK RETRACTIONS CARRIED OUT SERVICEABLE.
